Variation ranks of communication matrices and lower bounds for depth-two circuits having nearly symmetric gates with unbounded fan-in

Krause, Matthias ; Waack, Stephan

Additional URL:
Document Type: Article
Year of publication: 1995
The title of a journal, publication series: Mathematical Systems Theory
Volume: 28
Issue number: 6
Page range: 553-564
Place of publication: New York, NY [u.a.]
Publishing house: Springer
ISSN: 1432-4350 , 1433-0490
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item